Bioidentical Hormones & Dry Blood in nose / bruising?
I'm seeking info on a problem I'm having with taking bioidentical hormones (BIH). I've been prescribed BIH here in Australia after seeking them out to deal with awful hot-flushes / insomnia which started at 47 years old. Testing has since confirmed I've been through menopause and based on that I was put on an oestrogen / progesterone mix mid 2018. While the BIH definitely sorted out the night sweats, unfortunately on the twice daily dose I was taking, it was causing me to wake up with dried blood in my nose every morning and also get sometimes bruising on my feet which was quite concerning. My doctor had me checked out for the DVT genes and I was all clear there.
Initially we just reduced the dose to approx 1 per day and sometimes 2 x and that was ok. However now the hot flushes have started creeping in during the day and I don't seem to be able to hit the "sweet spot" of taking enough to stop the flushes but low enough to stop the blood in nose issue. My doctor told me that she has never heard of this happening before which is of course always the LAST thing you want to hear! My overall health is very good in all other areas and I look after myself pretty well (although fair amount of stress at this midlife time).
I'm wondering if anybody else has experienced these symptoms or what they might be about? Life had become completely unmanageable with all the menopause symptoms prior to starting these hormones and I want to find answers so I don't have to stop them entirely.
Also to confirm - it's dried blood in the nose, not actually nose bleeds.
Thanks in advance to anyone who can share any insights / advice.